# SDR SWAA082897

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 44,869 hours, 37,689 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Part serial: 2277
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING INBOARD FORE FLAP OUTBOARD UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
